Key Ingredient:
Chlorpheniramine 2 mg+ Phenylephrine 5 mg/5 ml
Maxocold syrup belongs to the combination medication called ‘cough and cold medications’ primarily used to treat symptoms caused by the common cold, flu, allergies and other breathing problems like sinusitis and bronchitis. An allergy is an immune system response to foreign elements typically not harmful to your body. These foreign elements are known as ‘allergens.’ Allergic condition varies from person to person. Some might be allergic to certain foods and seasonal allergies like hay fever. At the same time, others might be allergic to pollen or pet dander.
Maxocold syrup contains two medicines namely: Chlorpheniramine (anti-histamine/anti-allergic) and Phenylephrine (decongestant). Chlorpheniramine is an ‘antihistamine’ that blocks the release of histamine in the body, which is known to cause allergies symptoms like common cold symptoms. On the other hand, Phenylephrine is a ‘decongestant’ that helps in shrinking the blood vessels located in the nasal passage, thereby reducing stuffy nose. Maxocold Syrup effectively reduces allergic symptoms.
Maxocold Syrup can be taken with or without food in a dose and duration as advised by the doctor. The dose of Maxocold will depend upon your condition. The most common side effects of Maxocold Syrup are drowsiness, dizziness, headache, dry mouth/nose/throat, upset of stomach, trouble in sleeping. Most of these side effects of Maxocold Syrup do not require medical attention and gradually resolve over time. However, if the side effects are persistent, reach out to your doctor.
Do not stop taking Maxocold Syrup 60 ml even if you feel better without asking your doctor as your symptoms may come back and may even worsen your condition. Also, inform your doctor about all other medications you have been taking before starting Maxocold Syrup. Please tell your doctor before starting Maxocold Syrup if you have a liver problem, are pregnant, or breastfeeding. Maxocold Syrup may cause drowsiness and sleepiness, so it is advised not to drive a car or operate machinery. Consumption of alcohol should be avoided as it may lead to excessive drowsiness and sleepiness. Do not take Maxocold Syrup with any anti-depressant medication as it may lead to serious drug interaction.
Use under medical supervision.
Reviews
There are no reviews yet.